Jump to content
CrazyBoards.org

Recommended Posts

Hi all, my Pdoc switched me from 25mg Seroquel XR to Zeldox 40mg last week due to weight gain. Have been diagnosed with Clychothymia (Bipolar 3) and Major Depressive Disorder.

Gained so fast on Seroquel XR over six months I have stretch marks for the first time in my life, though I did not put on an insane amount of weight. Tapered off Seroquel over 3 days, and had no problems. But have been experiencing intense(!!!) nausea on Zeldox every day this week, It doesn't matter when or how I take it - an hour before bed with/without food or during dinner - everything I ate during the day comes right back out and I have a nasty lump in my throat feeling until I wake the next morning. On my 2nd night on it I thought I was going blind - lights were intense, couldn't walk straight, or focus on a thing. Had what felt like a panic attack and forced myself to sleep. Since then, I've reduced my dose to 20mg as advised by Pdoc but am still ridiculously nauseous to the point of vomiting. My social anxiety and insomnia is back with a vengeance. Aside from the weight gain, I had 0 side effects from Seroquel and felt fantastic for months.The only upside to Zeldox is a significant decrease in appetite - I literally have to force myself to eat but that's possibly just the damn nausea.

My question to those with experience : at this point, would you give Zeldox another week? Go back to Seroquel and diet your ass off? Or try a different anti-psychotic like Ablify?

 

 

Link to comment
Share on other sites

I was on a far higher dose of Seroquel, so YMMV, but I know when I went off Seroquel onto Zeldox I threw up constantly, thought it was the Zeldox, gave up, took a dose of Seroquel...40 minutes later I was fine.  I've discontinued Seroquel several times (again, from far higher doses, so this may not apply) and it generally takes 6-8 weeks for me for the nausea to abate.  

Link to comment
Share on other sites

38 minutes ago, jarn said:

I was on a far higher dose of Seroquel, so YMMV, but I know when I went off Seroquel onto Zeldox I threw up constantly, thought it was the Zeldox, gave up, took a dose of Seroquel...40 minutes later I was fine.  I've discontinued Seroquel several times (again, from far higher doses, so this may not apply) and it generally takes 6-8 weeks for me for the nausea to abate.  

So it's 5:30AM, am wide awake and tempted to get back on Seroquel after getting so nauseas I threw my dose of Zeldox up a couplve hous ago. Pdoc's clinic won't be open for another 2 days. Would it be safe to get back on Seroquel w/o tapering of Zeldox? 6-8 weeks for nausea to disappear even after stopping Zeldox? D:

Edited by Paige17
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...